Abstract and Applied Analysis
- Abstr. Appl. Anal.
- Volume 2013, Special Issue (2013), Article ID 147409, 9 pages.
The Existence and Attractivity of Solutions of an Urysohn Integral Equation on an Unbounded Interval
We prove a result on the existence and uniform attractivity of solutions of an Urysohn integral equation. Our considerations are conducted in the Banach space consisting of real functions which are bounded and continuous on the nonnegative real half axis. The main tool used in investigations is the technique associated with the measures of noncompactness and a fixed point theorem of Darbo type. An example showing the utility of the obtained results is also included.
Abstr. Appl. Anal., Volume 2013, Special Issue (2013), Article ID 147409, 9 pages.
First available in Project Euclid: 26 February 2014
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Darwish, Mohamed Abdalla; Banaś, Józef; Alzahrani, Ebraheem O. The Existence and Attractivity of Solutions of an Urysohn Integral Equation on an Unbounded Interval. Abstr. Appl. Anal. 2013, Special Issue (2013), Article ID 147409, 9 pages. doi:10.1155/2013/147409. https://projecteuclid.org/euclid.aaa/1393443697